# SDR ASAA2023062343709

- Difficulty date: June 23, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 26,697 hours, 8,363 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H OVERWING AFT EMERGENCY LIGHT INOP. GROUNDED - YES. RELAMPED R/H AFT OVERWING EMERGENCY LIGHT, OPS CHECK GOOD REF AMM 33-51-04.
